EconPapers    
Economics at your fingertips  
 

Values of games with probabilistic graphs

Emilio Calvo (), Javier Lasaga and Anne van den Nouweland

Mathematical Social Sciences, 1999, vol. 37, issue 1, 79-95

Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (15) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(98)00013-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:37:y:1999:i:1:p:79-95

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-05-02
Handle: RePEc:eee:matsoc:v:37:y:1999:i:1:p:79-95